Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 2

All articles in this issue are freely accessible.

Nilpotency degree of cohomology rings in characteristic 3
Pham Anh Minh.
Proc. Amer. Math. Soc. 130 (2002), 307-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862106
Wedderburn’s factorization theorem application to reduced $K$-theory
R. Hazrat.
Proc. Amer. Math. Soc. 130 (2002), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862107
$SL_{2}$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain
Eric Jespers and Alexander Zimmermann.
Proc. Amer. Math. Soc. 130 (2002), 315-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862108
An intersection multiplicity in terms of $Ext$-modules
C-Y. Jean Chan.
Proc. Amer. Math. Soc. 130 (2002), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862109
Good ideals in Gorenstein local rings obtained by idealization
Shiro Goto, Shin-ichiro Iai and Mee-kyoung Kim.
Proc. Amer. Math. Soc. 130 (2002), 337-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862110
On systems of binomials in the ideal of a toric variety
Shalom Eliahou and Rafael H. Villarreal.
Proc. Amer. Math. Soc. 130 (2002), 345-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862111
The exponent three class group problem for some real cyclic cubic number fields
Stéphane Louboutin.
Proc. Amer. Math. Soc. 130 (2002), 353-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862112
Deterministic primality test for numbers of the form $A^{2}.3^{n}+1$, $n ≥3$ odd
Pedro Berrizbeitia and Boris Iskra.
Proc. Amer. Math. Soc. 130 (2002), 363-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862113
Schur indices of perfect groups
Alexandre Turull.
Proc. Amer. Math. Soc. 130 (2002), 367-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862114
Entropy, independent sets and antichains: A new approach to Dedekind’s problem
Jeff Kahn.
Proc. Amer. Math. Soc. 130 (2002), 371-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862115
On heights of $p$-adic dynamical systems
Hua-Chieh Li.
Proc. Amer. Math. Soc. 130 (2002), 379-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862116
On the theorem of Hayman and Wu
S. Rohde.
Proc. Amer. Math. Soc. 130 (2002), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862117
Existence and Lipschitz regularity for minima
Carlo Mariconda and Giulia Treu.
Proc. Amer. Math. Soc. 130 (2002), 395-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862118
On the comparison of the spaces $L^{1}BV(\mathbb{R}^{n})$ and $BV(\mathbb{R}^{n})$
Yudi Soeharyadi.
Proc. Amer. Math. Soc. 130 (2002), 405-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862119
On the strong maximum principle
Arrigo Cellina.
Proc. Amer. Math. Soc. 130 (2002), 413-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862120
Porous measures on $\mathbb{R}^{n}$: Local structure and dimensional properties
Esa Järvenpää and Maarit Järvenpää.
Proc. Amer. Math. Soc. 130 (2002), 419-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Interpolation in nest algebra modules
Xiaoxia Zhang.
Proc. Amer. Math. Soc. 130 (2002), 427-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862122
Relaxation and convexity of functionals with pointwise nonlocality
Eugene Stepanov.
Proc. Amer. Math. Soc. 130 (2002), 433-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862123
A symmetry theorem revisited
John Lewis and Andrew Vogel.
Proc. Amer. Math. Soc. 130 (2002), 443-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862124
A minimum energy problem and Dirichlet spaces
Anatolii Grinshpan.
Proc. Amer. Math. Soc. 130 (2002), 453-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862125
Extreme points of weakly closed $\mathcal{T(N)}$–modules
Dong Zhe and Lu Shijie.
Proc. Amer. Math. Soc. 130 (2002), 461-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862126
Inner derivations and norm equality
Mohamed Barraa and Mohamed Boumazgour.
Proc. Amer. Math. Soc. 130 (2002), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862127
The convergence-extension theorem of Noguchi in infinite dimensions
Do Duc Thai and Tran Ngoc Giao.
Proc. Amer. Math. Soc. 130 (2002), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862128
Iterated function systems of finite type and the weak separation property
Nhu Nguyen.
Proc. Amer. Math. Soc. 130 (2002), 483-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862129
An improved Hardy-Sobolev inequality and its application
Adimurthi, Nirmalendu Chaudhuri and Mythily Ramaswamy.
Proc. Amer. Math. Soc. 130 (2002), 489-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862130
The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one
Roberto Camporesi and Emmanuel Pedon.
Proc. Amer. Math. Soc. 130 (2002), 507-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862131
An addition to the $cos𝜋𝜌$-theorem for subharmonic and entire functions of zero lower order
I. E. Chyzhykov.
Proc. Amer. Math. Soc. 130 (2002), 517-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862132
Asymptotic properties of the vector Carleson embedding theorem
Michael Goldberg.
Proc. Amer. Math. Soc. 130 (2002), 529-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862133
Good and viscosity solutions of fully nonlinear elliptic equations
Robert Jensen, Maciej Kocan and Andrzej Swiech.
Proc. Amer. Math. Soc. 130 (2002), 533-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862134
Bounded point evaluations for cyclic operators and local spectra
A. Bourhim, C. E. Chidume and E. H. Zerouali.
Proc. Amer. Math. Soc. 130 (2002), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862135
Shuffle the plane
Miklós Abért and Tamás Keleti.
Proc. Amer. Math. Soc. 130 (2002), 549-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862136
An elementary proof of sharp Sobolev embeddings
Jan Malý and Lubos Pick.
Proc. Amer. Math. Soc. 130 (2002), 555-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862137
Extensions and extremality of recursively generated weighted shifts
Raúl E. Curto, Il Bong Jung and Woo Young Lee.
Proc. Amer. Math. Soc. 130 (2002), 565-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862138
A note on the cohomological below $1/4$-pinching theorem
Zizhou Tang.
Proc. Amer. Math. Soc. 130 (2002), 577-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862139
Averaging distances in finite dimensional normed spaces and John’s ellipsoid
Aicke Hinrichs.
Proc. Amer. Math. Soc. 130 (2002), 579-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862140
Growth of fundamental groups and isoembolic volume and diameter
Oguz C. Durumeric.
Proc. Amer. Math. Soc. 130 (2002), 585-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862141
On perfectly meager sets in the transitive sense
Tomasz Weiss.
Proc. Amer. Math. Soc. 130 (2002), 591-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862142
Vietoris-Begle theorem for spectral pro-homology
Takahisa Miyata and Tadashi Watanabe.
Proc. Amer. Math. Soc. 130 (2002), 595-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862143
Fillable contact structures on torus bundles over circles
Piotr Mikrut.
Proc. Amer. Math. Soc. 130 (2002), 599-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862144
Actions of finitely generated groups on the universal Menger curve
Kazuhiro Kawamura.
Proc. Amer. Math. Soc. 130 (2002), 609-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1862145